# SDR SWIA201336657

- Difficulty date: December 19, 2013
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 23,280 hours, 21,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 409+128 BL0 RT VERTICAL POST HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS AT WL 69 APPROXIMATELY .250 INCHES X 60% FSH.  C-CHECK INSTALLED NEW VERTICAL POST IAW SRM & REO.
